MAUDE Adverse Event Report: I.T.S. GMBH CANCELLOUS SCREW, LOCKING SH, D=3.5MM, L=38MM

I.T.S. GMBH CANCELLOUS SCREW, LOCKING SH, D=3.5MM, L=38MM
Model Number 37352-38-N
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During the quality inspection of a returned loaner set from austria, we have detected, that a class ii titanium implant bone screw has the wrong article number and lot number laser marked on it.The label states that it is the article number 37352-38-n with lot no.679/022244, which complies with the article itself, but the laser marking shows the article number 37352-36-n with lot no.679/022241.The discrepancy in laser marking of this bone screw could be limited to one single batch.
 
Additional Manufacturer Narrative
During the quality inspection of a returned loaner set from austria, we have detected, that a class ii titanium implant bone screw has the wrong article number and lot number laser marked on it.The label states that it is the article number 37352-38-n with lot no.679/022244, which complies with the article itself, but the laser marking shows the article number 37352-36-n with lot no.679/022241.The discrepancy in laser marking of this bone screw could be limited to one single batch.The label indicates the correct article number 37352-38-n and lot number 679/022244 and the actual product complies with these information.So, when re-filling the article in the screw module of the tray, the length gets verified on the appropriate scale and inserted in the correct spot for a 38mm screw.During surgery the or staff and surgeons select the implant according to the length, which gets verified again prior implantation on the scale.

Brand Name
CANCELLOUS SCREW, LOCKING SH, D=3.5MM, L=38MM
Common Device Name
CANCELLOUS SCREW, LOCKING SH, D=3.5MM, L=38MM
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzhoehe, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzhoehe, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzhoehe, styria 8301
AU   8301
MDR Report Key19760912
Report Number3004369035-2024-00724
Device Sequence Number12956412
Product Code HWC
UDI-Device Identifier09120047295373
UDI-Public09120047295373
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K051642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall,Notification
Type of Report Initial
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number37352-38-N
Device Lot Number679/022244
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/03/2024
Initial Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown